# SDR UPS97225337

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, NR 1 STRUT OVERHEAT IN CLIMB.  ACCOMP ENG SHUTDOWN.  *S/D*  REMOVED AND REPLACED BOTH NR 1 PYLON SENSING ELEMENTS, RAN ENGINE, NO AIR LEAKS NOTED.  NO OVERHEAT NOTED, OPS CK SYS IAW MM 26-14-00.
